Journal Article On the expectation of errors of allocation associated with a linear discriminant function Get access M. A. MORAN M. A. MORAN Department of Applied Statistics, University of Reading Search for other works by this author on: Oxford Academic Google Scholar Biometrika, Volume 62, Issue 1, April 1975, Pages 141–148, https://doi.org/10.1093/biomet/62.1.141 Published: 01 April 1975 Article history Received: 01 July 1973 Revision received: 01 July 1974 Published: 01 April 1975
No takes yet. Share an insight, caveat, or question.
Manuel Morán (1975) studied this question.
Synapse has enriched 5 related papers. Consider them for comparative context: